Integration with respect to operator-valued functions

Krabbe, Gregers Louis: Integration with respect to operator-valued functions. Acta scientiarum mathematicarum, (22) 3-4. pp. 301-319.(1961)

[img] Cikk, tanulmány, mű
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1961
Volume: 22
Number: 3-4
Page Range: pp. 301-319
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: p. 318-319.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2016. Oct. 15. 14:13

Actions (login required)

View Item View Item